# SDR SWIA20241006

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 42,615 hours, 31,065 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: ENGINE FORWARD FITTING MOUNT, YOKE AND LINK - PART IS DUE SPECIAL DETAILED INSPECTION. REMOVE AND REPLACE WITH SERVICEABLE PART IAW AMM. SEND REMOVED PART TO VENDOR FOR INSPECTION (MRB 71-21-101, REF TASK CARD(S) 71-410-600, 71-410-601, 71-410-602, 71-420-600, 71-420-601, 71-420-602), PART NUMBER: BA670-37071-1 - LINK ASSY, W/BUSHINGS INST ENG, SERIAL NUMBER: N730EV-RH, POSITION: RIGHT (FILED CLOSED)REMOVED AND REPLACED ENGINE FORWARD FITTING MOUNT YOKE LINK ON RH ENGINE IN REFERENCE TO AMM 71-21-01
